# SDR VGCA20160304001

- Difficulty date: March 4, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N371FL
- Make and model: Cvac STC3405800
- Aircraft serial: 309
- Aircraft time: 27,203 hours, 23,041 cycles
- Engine: Rroyce DART*
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Speed Switch
- Part number: 6870559
- Part serial: FF12068
- Condition: Unknown
- Location: Zone 500
- Part time: 13 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED AUTO FEATHER CAUSING THE NR 1 ENG TO SHUT DOWN, RETURN LANDING.
